# SDR SIMA200529005

- Difficulty date: October 12, 2005
- Submitted: November 2, 2005
- Operation: Air carrier
- Aircraft: N717AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145272
- Engine: Allsn AE3007A
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 14521700007
- Condition: Corroded
- Location: Floor Support
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURIN CPCP INSPECTION FOUND LT OMEGA BEAM DOUBLER AT FRAME 20 IS CORRODED.  REPLACED LT OMEGA BEAM DOUBLER AT FRAME 20 IAW SRM.  AIRCRAFT WAS RETURNED TO SERVICE.  (K)
